MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/vms3.541

Медицинская библиотека · Veterinary medicine and science · 2021

Cutaneous adverse drug reaction in a dog following firocoxib treatment.

Geum Migyeong, Ko Hui-Yeon, Na Yeon-Joo, Kim Ha-Jung

Клинический случайПоддержка исследования: вне правительства СШАСтатьяПеревод в очереди

Аннотация

A 9-year-old intact female toy poodle was presented with oedema around the neck, including pus and cutaneous necrosis, 2 days after starting firocoxib treatment and placement of a cervical collar for intervertebral disc disease. Cytology of the pus revealed predominantly mature neutrophils with fewer macrophages and lymphocytes, indicating sterile inflammation. Although a skin biopsy could have provided more diagnostic information, it was not performed at presentation. Firocoxib treatment was discontinued, and immunosuppressive therapy including cyclosporine was initiated, which significantly alleviated the skin lesions. The dog recovered fully in 7 weeks. The final diagnosis was a possible cutaneous adverse drug reaction to firocoxib based on history, clinical signs and response to therapy.

Для цитирования: Geum Migyeong, Ko Hui-Yeon, Na Yeon-Joo, Kim Ha-Jung. Cutaneous adverse drug reaction in a dog following firocoxib treatment.. Veterinary medicine and science. 2021. DOI: 10.1002/vms3.541.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.